# SDR HEEA0014715

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Engine: Allsn 250C30S
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 106149501
- Condition: Damaged
- Location: Engine Ign
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED THREADS ON IGNITER LEAD POST.
